# SDR COMA0110042

- Difficulty date: March 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,956 hours, 22,850 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING DE-ICE FAIL WARNING.  REPAIRED HOLES IN WING LEADING EDGE DE-ICE BOOTS, USING PATCH KIT.
